Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 149, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 15, 2012, 1:36 AM CDT for 9 counties in Oklahoma. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2012, 1:36 AM CDT (06:36 UTC)
- Expired
- Apr 15, 2012, 2:30 AM CDT
- In force
- 54 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Blaine County, OK, Caddo County, OK, Canadian County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Kingfisher County, OK, Kiowa County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 108 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 1:45 AM CDT | TSTM WND GST 60 | Clinton, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 5:24 PM CDT | Tornado Watch | SPC | 9 hr |
| Apr 14, 10:29 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.6 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2138 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 442 m²/s²
- 0-3 km storm-relative helicity
- 585 m²/s²
- Significant tornado parameter
- 6.7
- Supercell composite
- 26.3
The text
As transmitted, in the capitals the NWS used until 2016.
116
WUUS54 KOUN 150636
SVROUN
OKC011-015-017-031-039-043-073-075-149-150730-
/O.NEW.KOUN.SV.W.0149.120415T0636Z-120415T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
136 AM CDT SUN APR 15 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLAINE COUNTY IN WEST CENTRAL OKLAHOMA...
CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
CANADIAN COUNTY IN CENTRAL OKLAHOMA...
EXTREME NORTHWESTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
CUSTER COUNTY IN WEST CENTRAL OKLAHOMA...
EASTERN DEWEY COUNTY IN NORTHWESTERN OKLAHOMA...
KINGFISHER COUNTY IN NORTH CENTRAL OKLAHOMA...
KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
WASHITA COUNTY IN WEST CENTRAL OKLAHOMA...
* UNTIL 230 AM CDT
* AT 130 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE AND DESTRUCTIVE WINDS IN EXCESS OF 65
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CANTON
TO WARREN...MOVING EAST AT 40 MPH.
AT TIMES LOCAL SECTIONS OF THIS LINE MAY PRODUCE VERY STRONG WIND GUSTS OVER
75 MPH. THESE PHENOMENA WILL BE BRIEF BUT WILL OCCASIONALLY OCCUR ON THE
LEADING EDGE OF THIS LONG LINE OF THUNDERSTORMS.
* LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...CLINTON...HOBART...WATONGA...CORDELL...HINTON...
HENNESSEY...CARNEGIE...GEARY...OKEENE...THOMAS...HYDRO...
MOUNTAIN VIEW...BINGER...FORT COBB...CANTON...CORN...CALUMET...
CUSTER CITY AND DOVER.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 65 AND 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
&&
LAT...LON 3615 9870 3617 9782 3478 9845 3483 9915
3486 9918 3483 9922 3484 9928
TIME...MOT...LOC 0630Z 262DEG 37KT 3609 9868 3481 9926
$$
WR1 follow-up statement
282
WWUS54 KOUN 150708
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
208 AM CDT SUN APR 15 2012
OKC043-150740-
/O.CAN.KOUN.SV.W.0149.000000T0000Z-120415T0730Z/
DEWEY OK-
208 AM CDT SUN APR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DEWEY COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THE WARNING HAS BEEN CANCELLED.
LAT...LON 3616 9845 3617 9783 3478 9845 3482 9907
3483 9909
TIME...MOT...LOC 0706Z 262DEG 37KT 3614 9827 3486 9885
$$
OKC011-015-017-031-039-073-075-149-150730-
/O.CON.KOUN.SV.W.0149.000000T0000Z-120415T0730Z/
CUSTER OK-BLAINE OK-KINGFISHER OK-COMANCHE OK-CADDO OK-WASHITA OK-
CANADIAN OK-KIOWA OK-
208 AM CDT SUN APR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM
CDT FOR EXTREME EASTERN CUSTER...BLAINE...KINGFISHER...EXTREME
NORTHWESTERN COMANCHE...CADDO...WASHITA...CANADIAN AND KIOWA
COUNTIES...
AT 202 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM OKEENE TO COOPERTON...MOVING
EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...WATONGA...HINTON...HENNESSEY...CARNEGIE...GEARY...
OKEENE...HYDRO...MOUNTAIN VIEW...BINGER...FORT COBB...CORN...
CALUMET...DOVER...ROOSEVELT...EAKLY...GOTEBO...COLONY...HITCHCOCK
AND LOOKEBA.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 79 AND 115.
AT TIMES LOCAL SECTIONS OF THIS LINE MAY PRODUCE VERY STRONG WIND
GUSTS OVER 75 MPH. THESE PHENOMENA WILL BE BRIEF BUT WILL
OCCASIONALLY OCCUR ON THE LEADING EDGE OF THIS LONG LINE OF
THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
&&
LAT...LON 3616 9845 3617 9783 3478 9845 3482 9907
3483 9909
TIME...MOT...LOC 0702Z 262DEG 37KT 3614 9827 3486 9885
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 6:44 PM CDT, 6 hours 52 minutes earlier.
Area forecast discussion, Apr 14, 6:44 PM CDT, 6 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 644 PM CDT SAT APR 14 2012 .AVIATION... THE CURRENT SEVERE CONVECTION IS UNLIKELY TO AFFECT ANY OF OUR TAF SITES OTHER THAN KVNX THIS EVENING...AS WE EXPECT THE CAP TO REMAIN TOO STRONG FOR STORMS TO FORM MUCH FARTHER S THAN THE CURRENT STORMS. A NEW CONVECTIVE LINE IS FORECAST TO FORM AROUND 15/0500Z AS A COLD FRONT OVERTAKES THE DRYLINE AND PRESSES E ACROSS OK AND N TX. THIS LINE IS LIKELY TO AFFECT ALL OUR SITES BY THE TIME IT EXITS TO THE E OF KOKC/KOUN AROUND 15/1000Z. SOME BLDU MAY REACH FAR NW OK THIS EVENING...REDUCING VSBYS TO 3 TO 6 SM AT TIMES. && .PREV DISCUSSION... /ISSUED 252 PM CDT SAT APR 14 2012/ DISCUSSION... SIG SEVERE WEATHER EVENT BEGINNING TO UNFOLD ACROSS NORTHWEST OKLAHOMA AND HIGH-RES MODELS INDICATE THAT WE WORST CONDITIONS THROUGH THE AFTERNOON WILL BE OVER NORTHWEST/WEST-CENTRAL INTO NORTH-CENTRAL OKLAHOMA WITH INTENSE SUPERCELLS AND POSSIBLY LONG- TRACK TORNADOES. MODELS DECREASE THE THREAT THE FARTHER SOUTH YOU GO...AT LEAST INITIALLY WITH SUPERCELLS. LATE THIS EVENING AND OVERNIGHT THERE IS STILL A FAIRLY SUBSTANTIAL SIGNAL THAT SEVERE SQUALL-LINE WILL FORM AND SWEEP OVER MUCH OF THE REGION. RELATIVELY HIGH POPS WERE RETAINED FOR THIS. THIS LINE IS PROGD TO SURGE THROUGH CENTRAL OKLAHOMA NEAR/JUST AFTER MIDNIGHT AND EXIT FAR SOUTHEAST OKLAHOMA TOWARD SUNRISE SUNDAY. DAMAGING WINDS AND EVEN EMBEDDED SHORT-LIVED TORNADOES POSSIBLE WITH THE LINE SO WE SHOULD NOT LET OUR GUARD DOWN AFTER INITIAL DISCRETE SUPERCELL MODE IS OVER. NO CHANGES MADE TO REMAINING PERIODS WITH TRANQUIL WEATHER EXPECTED UNTIL LATE NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 57 75 48 72 / 60 30 10 0 HOBART OK 51 75 44 72 / 70 20 10 0 WICHITA FALLS TX 58 77 47 75 / 70 40 10 0 GAGE OK 45 70 40 72 / 40 10 10 0 PONCA CITY OK 58 73 44 73 / 70 30 10 0 DURANT OK 65 75 51 73 / 40 70 20 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...WIND ADVISORY UNTIL 1 AM CDT SUNDAY FOR OKZ004>047-050-051. TX...WIND ADVISORY UNTIL 1 AM CDT SUNDAY FOR TXZ083-085-086-090. && 84/17/23
Hazardous weather outlook, Apr 14, 10:02 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1002 PM CDT SAT APR 14 2012
OKZ004>048-050>052-TXZ083>090-151000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1002 PM CDT SAT APR 14 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THE HIGHEST RISK OF SEVERE THUNDERSTORMS CONTINUES THROUGH 2 AM CDT
TONIGHT ACROSS FAR NORTHERN OKLAHOMA. LESSER RISKS EXIST ACROSS THE
REMAINDER OF OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS TONIGHT.
LOCATION...
THE HIGHEST RISK AREA COVERS LOCATIONS MAINLY NORTH OF A GAGE TO
PONCA CITY LINE INCLUDING WOODWARD...ALVA...AND ENID.
LESSER RISKS COVER THE REST OF OKLAHOMA AND WESTERN NORTH TEXAS.
TIMING...
SEVERE STORMS WILL DEVELOP AND MOVE INTO FAR WESTERN OKLAHOMA AND
FAR WESTERN NORTH TEXAS BY 1 AM CDT...THEN MOVE EAST...REACHING THE
LAWTON AND WICHITA FALLS AREAS BETWEEN 1 AND 3 AM...AND THE OKLAHOMA
CITY METRO AREA BETWEEN 2 AND 4 AM CDT...THEN SOUTHEAST OKLAHOMA BY
8 AM CDT.
THE DURATION OF SEVERE WEATHER IS EXPECTED TO BE ONE TO TWO HOURS
WITH THE THREAT DIMINISHING AFTERWARDS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
NWS NORMAN COUNTY WARNING AREA SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS THROUGH EARLY SUNDAY MORNING.
DISCUSSION...
A COLD FRONT WILL MERGE AND OVERTAKE THE DRYLINE BY MIDNIGHT CDT
TONIGHT. THIS WILL CAUSE A SEVERE SQUALL LINE OF STORMS TO DEVELOP
ACROSS FAR WESTERN OKLAHOMA AND FAR WESTERN NORTH TEXAS. THIS LINE
OF STORMS WILL MOVE EAST DURING THE OVERNIGHT HOURS.
THE PRIMARY THREATS WITH THE SQUALL LINE WILL BE DAMAGING
STRAIGHT-LINE WINDS UP TO 80 MPH AND GOLF BALL SIZE HAIL.
A FEW TORNADOES MAY OCCUR AS WELL.
PREPARE NOW FOR THREATENING WEATHER CONDITIONS. ENSURE STORM
SHELTERS AND SAFE ROOMS ARE READY IN THE EVENT YOU MUST TAKE
COVER TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 15.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
STRONG SOUTH WINDS OF 30 MPH OR GREATER WITH FREQUENT GUSTS
OVER 40 MPH CAN BE EXPECTED THROUGH 1 AM CDT TONIGHT. WINDS THIS
STRONG CAN TOSS LIGHT WEIGHT OBJECTS AROUND AND MAKE TRAVEL
DIFFICULT FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
STRONG AND SEVERE THUNDERSTORMS ARE EXPECTED TO EXIT FAR SOUTHEAST
OKLAHOMA AROUND DAYBREAK SUNDAY. THERE IS ANOTHER CHANCE FOR
THUNDERSTORMS NEXT FRIDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SUNDAY MORNING.
MBSIn the hours before
Local storm report, Apr 14, 11:12 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1112 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM HAIL SHATTUCK 36.28N 99.88W
04/14/2012 E1.00 INCH ELLIS OK EMERGENCY MNGR
&&
DWSpecial weather statement, Apr 14, 11:19 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1119 PM CDT SAT APR 14 2012
OKZ006-011-015-016-021-022-034-150515-
GREER OK-CUSTER OK-DEWEY OK-WASHITA OK-MAJOR OK-ALFALFA OK-
BECKHAM OK-
1119 PM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GREER...CUSTER...
DEWEY...NORTHWESTERN WASHITA...SOUTHWESTERN MAJOR...ALFALFA AND
BECKHAM COUNTIES UNTIL 1215 AM CDT...
AT 1116 PM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 8 MILES NORTHWEST OF FREEDOM TO 7 MILES NORTHWEST OF QUAIL...
MOVING EAST AT 50 MPH.
HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
LARGE HAIL IS EXPECTED WHEN THE STORMS ARRIVE.
LOCATIONS IMPACTED INCLUDE...
ELK CITY...SAYRE...CHEROKEE...ERICK...SEILING...CANUTE...CARMEN...
TALOGA...BUTLER...CARTER...ALINE...BURLINGTON...FOSS...WILLOW...
PUTNAM...BYRON...AMORITA...LAMBERT...FOSS RESERVOIR AND DRIFTWOOD.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.
LAT...LON 3698 9811 3504 9945 3503 9999 3524 9990
3546 9936 3578 9927 3605 9929 3613 9895
3630 9887 3640 9853 3649 9849 3697 9850
TIME...MOT...LOC 0416Z 254DEG 45KT 3688 9918 3498 10050
WRSpecial weather statement, Apr 15, 12:06 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1206 AM CDT SUN APR 15 2012 OKZ036-TXZ083-084-087-150530- JACKSON OK-HARDEMAN TX-FOARD TX-KNOX TX- 1206 AM CDT SUN APR 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JACKSON... HARDEMAN...FOARD AND KNOX COUNTIES UNTIL 1230 AM CDT... AT 1202 AM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF CHILDRESS TO LAKE ALAN HENRY...MOVING EAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH... LOCATIONS IMPACTED INCLUDE... QUANAH...CROWELL...CHILLICOTHE...MEDICINE MOUND...BENJAMIN... GOODLETT...MARGARET...THALIA...GILLILAND...RHINELAND...TRUSCOTT... VERA AND COPPERS BREAK STATE PARK. MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING IS ISSUED OR IF STORMS THREATEN YOU. LAT...LON 3454 9998 3439 9950 3350 9954 3346 9999 TIME...MOT...LOC 0502Z 258DEG 29KT 3451 10030 3312 10099 WR
Local storm report, Apr 15, 12:39 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1239 AM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TORNADO WOODWARD 36.43N 99.39W
04/15/2012 WOODWARD OK BROADCAST MEDIA
MULTIPLE REORTS OF STRUCTURAL DAMAGE
&&
DWLocal storm report, Apr 15, 12:56 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1256 AM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TORNADO WOODWARD 36.43N 99.39W
04/15/2012 WOODWARD OK BROADCAST MEDIA
MULTIPLE REPORTS OF STRUCTURAL DAMAGE
&&
DWSpecial weather statement, Apr 15, 1:29 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
129 AM CDT SUN APR 15 2012
OKZ017-018-023-024-037-038-TXZ085-086-088-150730-
BLAINE OK-KINGFISHER OK-CADDO OK-TILLMAN OK-CANADIAN OK-COMANCHE OK-
BAYLOR TX-WICHITA TX-WILBARGER TX-
129 AM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR BLAINE...KINGFISHER...CADDO...
TILLMAN...CANADIAN...COMANCHE...BAYLOR...NORTHWESTERN WICHITA AND
SOUTHEASTERN WILBARGER COUNTIES UNTIL 230 AM CDT...
AT 125 AM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM OAKWOOD TO TRUSCOTT...
MOVING EAST AT 40 MPH.
HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
LOCATIONS IMPACTED INCLUDE...
SEYMOUR...WATONGA...ELECTRA...CACHE...HINTON...HENNESSEY...GEARY...
OKEENE...BINGER...FORT COBB...CALUMET...CHATTANOOGA...INDIAHOMA...
MEDICINE PARK...DOVER...HITCHCOCK...LOOKEBA...GREENFIELD...
BRIDGEPORT AND LOYAL.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.
LAT...LON 3353 9931 3413 9891 3435 9901 3506 9852
3613 9856 3614 9782 3350 9908
TIME...MOT...LOC 0625Z 272DEG 33KT 3604 9875 3367 9986
WRThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:06 PM CDT | Tornado Warning | OUN | Alfalfa, Woods | 54 min |
| Apr 14, 7:09 PM CDT | Tornado Warning | OUN | Major, Woods | 36 min |
| Apr 14, 7:35 PM CDT | Tornado Warning | OUN | Alfalfa, Woods | 40 min |
| Apr 14, 8:07 PM CDT | Tornado Warning | OUN | Alfalfa | 38 min |
| Apr 14, 10:35 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 40 min |
| Apr 14, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 49 min |
| Apr 14, 11:13 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 62 min |
| Apr 14, 11:19 PM CDT | Special Weather Statement | OUN | Alfalfa, Beckham, Dewey | 56 min |
| Apr 14, 11:41 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 3 more | 64 min |
| Apr 14, 11:53 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 37 min |
| Apr 15, 12:00 AM CDT | Tornado Warning | OUN | Ellis, Harper, Woodward | 30 min |
| Apr 15, 12:03 AM CDT | Tornado Warning | OUN | Beckham, Roger Mills | 27 min |
| Apr 15, 12:16 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Ellis, Harper, Major, Woods, Woodward | 59 min |
| Apr 15, 12:16 AM CDT | Tornado Warning | OUN | Ellis, Harper, Woodward | 29 min |
| Apr 15, 12:33 AM CDT | Tornado Warning | OUN | Custer, Dewey, Roger Mills | 42 min |
| Apr 15, 12:39 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 5 more | 66 min |
| Apr 15, 12:42 AM CDT | Tornado Warning | OUN | Harper, Woods, Woodward | 33 min |
| Apr 15, 1:15 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Grant, Major, Woods, Woodward | 60 min |
| Apr 15, 1:29 AM CDT | Special Weather Statement | OUN | Blaine, Caddo, Kingfisher, Tillman | 61 min |
| Apr 15, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 64 min |
| Apr 15, 2:34 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Comanche, Grady, Kingfisher and 3 more | 56 min |
| Apr 15, 2:37 AM CDT | Special Weather Statement | OUN | Lincoln, McClain, Payne, Pottawatomie | 68 min |
| Apr 15, 2:44 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens, Tillman | 45 min |
| Apr 15, 3:06 AM CDT | Special Weather Statement | OUN | Kay, Noble | 24 min |
| Apr 15, 3:36 AM CDT | Special Weather Statement | OUN | Grady, Kay, Logan, McClain, Noble, Oklahoma and 1 more | 54 min |
| Apr 15, 3:40 AM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 65 min |
| Apr 15, 4:35 AM CDT | Special Weather Statement | OUN | Cleveland, Garvin, Lincoln, Payne, Pottawatomie, Seminole | 55 min |
| Apr 15, 4:37 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Johnston, Love, Marshall, Murray and 1 more | 53 min |
| Apr 15, 5:36 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Seminole | 54 min |
| Apr 15, 6:52 AM CDT | Special Weather Statement | OUN | Atoka, Coal, Hughes | 23 min |
| Apr 15, 7:53 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 52 min |
| Apr 15, 8:27 AM CDT | Severe Thunderstorm Warning | OUN | Atoka | 48 min |
| Apr 15, 9:03 AM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| Apr 15, 9:34 AM CDT | Special Weather Statement | OUN | Atoka | 26 min |
| Apr 15, 11:00 AM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 11 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.